Keyword : k-error linear complexity


On the Distribution of p-Error Linear Complexity of p-Ary Sequences with Period pn
Miao TANG Juxiang WANG Minjia SHI Jing LIANG 
Publication:   
Publication Date: 2019/12/01
Vol. E102-D  No. 12 ; pp. 2595-2598
Type of Manuscript:  LETTER
Category: Fundamentals of Information Systems
Keyword: 
periodic sequencek-error linear complexitycounting functionstream ciphers
 Summary | Full Text:PDF(101.9KB)

Analysis of the k-Error Linear Complexity and Error Sequence for 2pn-Periodic Binary Sequence
Zhihua NIU Deyu KONG Yanli REN Xiaoni DU 
Publication:   
Publication Date: 2018/08/01
Vol. E101-A  No. 8 ; pp. 1197-1203
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
periodic sequencelinear complexityk-error linear complexityerror sequence
 Summary | Full Text:PDF(1.2MB)

Computing the k-Error Linear Complexity of q-Ary Sequences with Period 2pn
Zhihua NIU Zhe LI Zhixiong CHEN Tongjiang YAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/09/01
Vol. E95-A  No. 9 ; pp. 1637-1641
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherperiodic sequencelinear complexityk-error linear complexitygenetic algorithm
 Summary | Full Text:PDF(213.6KB)

Analysis of the Linear Complexity and Its Stability for 2pn-Periodic Binary Sequences
Zhihua NIU Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/09/01
Vol. E88-A  No. 9 ; pp. 2412-2418
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
stream ciphersperiodic sequenceslinear complexityk-error linear complexitypolynomial weight
 Summary | Full Text:PDF(166KB)